American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] J. R. Edwards and S. G. Wayment. A $v$-integral representation for linear operators on a space of continuous vector-valued functions . Proc. Amer. Math. Soc. 30 (1971) 260-262. MR 0281030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. R. Edwards and S. G. Wayment. A $v$-integral representation for the continuous linear operators on spaces of continuously differentiable vector-valued functions . Proc. Amer. Math. Soc. 30 (1971) 263-270. MR 0281031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. G. Douglas and Donald Sarason. Fredholm Toeplitz operators . Proc. Amer. Math. Soc. 26 (1970) 117-120. MR 0259639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert E. Atalla. On the multiplicative behavior of regular matrices . Proc. Amer. Math. Soc. 26 (1970) 437-446. MR 0271752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Tong. Projecting the space of bonded operators onto the space of compact operators . Proc. Amer. Math. Soc. 24 (1970) 362-365. MR 0283601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. R. Pousson. Systems of Toeplitz operators on $H\sp{2}$ . Proc. Amer. Math. Soc. 19 (1968) 603-608. MR 0225188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. K. Kalisch. On fractional integrals of pure imaginary order in $L\sb{p}$ . Proc. Amer. Math. Soc. 18 (1967) 136-139. MR 0216310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael Cambern. A generalized Banach-Stone theorem . Proc. Amer. Math. Soc. 17 (1966) 396-400. MR 0196471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. Elton Lacey and Peter D. Morris. Continuous linear operators on spaces of continuous functions . Proc. Amer. Math. Soc. 17 (1966) 848-853. MR 0215119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard O’Neil. Two elementary theorems on the interpolation of linear operators . Proc. Amer. Math. Soc. 17 (1966) 76-82. MR 0185445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Don H. Tucker. A representation theorem for a continuous linear transformation on a space of continuous functions . Proc. Amer. Math. Soc. 16 (1965) 946-953. MR 0199722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] T. P. Srinivasan. Simply invariant subspaces and generalized analytic functions . Proc. Amer. Math. Soc. 16 (1965) 813-818. MR 0208409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. R. Phelps. The range of $Tf$ for certain linear operators $T$ . Proc. Amer. Math. Soc. 16 (1965) 381-382. MR 0178360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Emilio Gagliardo. On integral trasformations with positive kernel . Proc. Amer. Math. Soc. 16 (1965) 429-434. MR 0177314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Don H. Tucker. A note on the Riesz representation theorem . Proc. Amer. Math. Soc. 14 (1963) 354-358. MR 0145334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. P. Lloyd. On extreme averaging operators . Proc. Amer. Math. Soc. 14 (1963) 305-310. MR 0159234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] I. I. Hirschman. Multiplier transformations. III . Proc. Amer. Math. Soc. 13 (1962) 851-857. MR 0143014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Roy L. Adler. On a conjecture of Fomin . Proc. Amer. Math. Soc. 13 (1962) 433-436. MR 0138003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1